# SDR SWIA2021072859754

- Difficulty date: March 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 DENTS UNDER FWD FUSELAGE BETWEEN STGRS 26L-25R, AND FUSELAGE STATIONS FS250.0-FS280.0 REFERANCE  CP 18607833 AND REO (SPECIFIC) 601R-53-11-3418 REV -- FOR ALL DAMAGE COVERED 600 FLIGHT HOUR VISUAL REINSPECT PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES      (C-CHECK RO 7/24/2021)    REPAIRED 4 DENTS UNDER FWD FUSELAGE BETWEEN STGRS 26L-25R AND FUSELAGE STATIONS FS250.00 -FS 280.00 IAW BOMBARDIER REO 601R-51-00-309 REV A DATED 8/23/2017 AND MHIRJ REO 601R-53-11-3690 REV -- DATED 2021-06-08 & SKYCARD 51-900-1003-SKY ,FORM M-337 IS ATTACHED. WEIGHT CHANGE +3.23LBS, ARM 117.00, MOMENT 377.91 LBIN.
